# SDR 97ZZZM693

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 981-985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSIO NON THE UPPER SURFACE OF THE LOWER SKIN OF THE LEFT WING JUST AFT OF THE REAR SPAR LOWER CHORD.  REPAIRED BY BLENDING AWAY CORROSION AND FABRICATING, INSTALLING REINFORCEMENT STRAP.  REPAIRED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 470-57-080-2.  (M)
